# SDR DL72S030141

- Difficulty date: February 10, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 62,648 hours, 46,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D334102486
- Part serial: 73457
- Condition: Discharged
- Location: Mid Cabin Rt Ovh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY EXIT LIGHT INOP. REPLACED BATTERY PACK.
